Vol. 219, No. 2, 2005

Download this issue
Download this article. For screen
For printing
Recent Issues
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Vol. 321: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Weyl transforms associated with a singular second-order differential operator
201–220

Cyrine Baccar and Lakhdar Tannech Rachdi

Distance and bridge position
221–235

David Bachman and Saul Schleimer

On the behaviour of ∞-harmonic functions on some special unbounded domains
237–253

Tilak Bhattacharya

Transversal holomorphic sections and localization of analytic torsions
255–270

Huitao Feng and Xiaonan Ma

Convexity of the figure eight solution to the three-body problem
271–283

Toshiaki Fujiwara and Richard Montgomery

Bosonic realizations of higher-level toroidal Lie algebras
285–301

Naihuan Jing, Kailash Misra and Shaobin Tan

The kernel of Burau(4)×Zp is all pseudo-Anosov
303–310

Sang Jin Lee and Won Taek Song

On a special class of fibrations and Kähler rigidity
311–322

Nickolas J. Michelacakis

Upper bounds for the spectral radius of the n×n Hilbert matrix
323–331

Peter Otte

Unramified Hilbert modular forms, with examples relating to elliptic curves
333–364

Jude Socrates and David Whitehouse

Indecomposability of free group factors over nonprime subfactors and abelian subalgebras
365–390

Marius B. Ştefan

Stable reflexive sheaves on smooth projective 3-folds
391–398

Peter Vermeire